Hi, I had Perlane injected in my cheeks where previosly i had sub q. The results are terrible, i have huge rounded cheeks when i smile. Also i have developed two round lumps lower down on my cheek, i think this may be the sub q that was pushed down I am worried about having it dissolved as i have read on several reveiw forums that this can result in natural tissue dissolving. However I am at the stage of not leaving the house and was wonderng if there is any other way of removing the Perlane.
How Can I Safely Remove Perlane?
Doctor Answers (12)
I would return to the provider for further assessment if you're not leaving the house at this point. You may be experiencing expected swelling, without knowing when you had treatment, so if it's not been two weeks, you may want to wait it out.
Perlane can be dissolved with hyaluronidase. It will dissolve some of your natural hyaluronidase, but it will be restored within a few days.
Safely Remove Perlane
Perlane can be dissolved using an injection of hyaluronidase. Ensure that the treatment is performed by an experienced and expert physician who is skilled in the injection of hyaluronidase.
You might also like...
How to get rid of Perlane?
There is a product called hyaluronidase that will desolve this filler but may leave you uneven in regards to the opposite cheek. Your surgeon can inject this into the same area in order to disolve some of the filler you had put in.
If you can live with the results, then wait it out. The filler is elliminated from your body slowly and over the next few months will go away enough so that if may not bother you anymore. Good luck, Erez Sternberg, MD.
Hyaluronidase to dissolve excess unwanted Perlane
Perlane can be dissolved or dissipated with an injection of Hyaluronidase (Vitrase). Before I would suggest this treatment, I would want to know how long it has been since you had the Perlane injection. Swelling and lumps can occur immediately following any hyaluronic acid injection (Perlane, Restylane, Juvederm) but will often resolve within a week or two and massaging the area can help speed this process.
Web reference: http://www.VincentLeporeMD.com
Hyluronidase can be a quick fix to excess Perlane
I would have your treating doctor use diluted Vitrase (hyaluronidase) in the areas where you have noticed fullness and "lumps." The result of hyaluronidase takes little time, usually changes are visible within around 24-48 hours. Perlane will eventually be degraded over time, although subcutaneous placement may slow the disappearance rate.
Perlane can be dissolved with hyaluronidase
If you are so depressed about your situation, it might be worth having a physician try a conservative amount of hyaluronidase to dissolve the Perlane. Do a small amount first and then more can be added as you see the excellent improvement, you may ask for more. I have not encountered a patient yet in whom I am convinced that the normal hyaluronic acids were diminished as a result of hyaluronidase injections.
Web reference: http://www.thenyac.com/restylane/index.html
Removing unwanted Perlane
One of the great attributes of Perlane (and the other HA fillers) is their reversible nature. Perlane can quickly, easily and very efficiently be removed/dissolved with Hyaluronidase. We have not had any problems with people having long term side effects that could be attributed to the loss of their own naturally occurring hyaluronic acid. If having the Perlane there is effecting your life in such a significant way, I would definitely suggest finding someone to correct it for you with the Hyaluronidase...even if you just have a portion of it dissolved so you don't feel as stressed about having the Perlane there or having your own HA disappear. Good luck.
Web reference: http://www.marinaplasticsurgery.com
Hyaluronidase can dissolve unwanted Perlane
Hyaluronidase may be injected into Perlane. It can dissolve the Perlane and have some theoretical peripheral effect on natural hyaluronic acid. It is an excellent solution to unwanted Perlane.
Hyaluronic Acid fillers can be dissolved with Hyaluronidase
It is possible that the SubQ, which is a very thick and concentrated hyaluronic acid (HA) filler is causing so much fullness in the cheeks that the Perlane is being displaced, both upwards and laterally. The best way to deal with too much HA filler is to dissolve some of this away. Hyaluronidase is a natural enzyme that dissolves HA in the skin. It works almost instantly and the results would likely be excellent in your situation. This can be injected very quickly and easily into the involved areas by a Dermatologist with experience in using this specialized product. Occasionally, more than one treatment may be required. I would advise you to call around and find an experienced Cosmetic Dermatologist in your area who uses Hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.